On conjugation in butadiene
Doklady Akademii Nauk, Tome 115 (1957) no. 2, pp. 291-294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_2_a22,
author = {M. I. Batuev},
title = {On conjugation in butadiene},
journal = {Doklady Akademii Nauk},
pages = {291--294},
year = {1957},
volume = {115},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a22/}
}
M. I. Batuev. On conjugation in butadiene. Doklady Akademii Nauk, Tome 115 (1957) no. 2, pp. 291-294. http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a22/